# SDR DALA2025090206487

- Difficulty date: August 25, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FUSELAGE EXTERNAL EMER LIGHT INOP. REMOVED AND INSTALLED NEW LH AFT FUSELAGE EXTERNAL EMERGENCY LIGHT, OP CHECK GOOD, I.A.W A220 AMP BD500-A-J33-55-02-01AAA- 720A-A. (LP# 1163012)
